- my story is different from most, I had a horse roll over with me, mangled my finger, requiring surgery, I was prescribed Oxy and only took it for 5 days. 5 stupid days... I didnt like how the meds made me itch, hated taking benedryl every time i took them, so I quit. day 2 of feeling like the life is being sucked out of me. cold chills, sweating, nausea, irritability, head is pounding, noise and light sensitivity, I thought it was the flu, my husband said it sounded like withdrawals, he was right... yet he does not understand why I am irritable, why i don't just suck it up and get out of bed. The time I need him to simply hold my hand and be there, no words are necessary, and I feel abandoned. I have a followup appointment tomorrow, and I called the nurse to tell her what I am going through, still no return call.
- —Guest Christy
Lost it all
- Ive had a good life. Great parents and family. But I always liked to get high. Did most everything but the oxys brought me down. Ive been takeing them for about 4 years now. In that time i have lost most everything that was once important to me. Lost my wife. lost my house. lost my job due to not passing a ua. lost all my money. lost all my time. I have been lowered to shoplifting and pawning anything valuable i can get. Including my kids video games and personal things. I managed to get a great girlfriend who had everything together. But I recently lost her to because of my secret life. At my worst I was eating about 5 80s a day. Due to lack of money I got down to a couple 30s a day. I am currently on day 5 with no drugs at all. I am depressed and filled with guilt about all the rotten things ive done for this drug. The physical wds are horrible but they will pass. The damage of trust and emotion will take far longer. I wish everybody the best of luck in kicking this lifetaker.
- —Guest Derek
END OF DAY 2
- I have fibromyalgia and sciatica. Along with these I have gotten hairline fractures of my pelvic bones twice in the last six months. That pain is unreal. I have been on Tylon 4 for the last 15 years with no problems. when I didn't have pain I didn't take any and had no withdrawel whatsoever. However when the sciatica started & then the fractures the codeine couldn't handle the pain. went to new "pain management" dr who did wonders with shots but also switched me to oxy. I was taking 90mg every 4 hours. She assured me it was safe & since I have never been addicted to anything in my life before I didn't worry. Then I lost my prescription coverage & was paying $170 every two weeks for it. I decided to just go back to the codeine which is much cheaper. Today is Day 2 & even taking mt tylonol every 4 hours I am sick as a dog! Tired but can't sleep, sick to my stomach, diarrhea, chills alternating with sweats, achy. Yes, it is a Devil but I will defeat it & I will never take it again!
- —Guest karen
- I've been taking this demon for 3 years now and that demon is 30 mg roxys. I usually take 3 or 4 a day but not orally,. I crush them up and inhaled them. I have a good life, a beautiful girlfriend and a wonderful 5 year old son. Nobodys knows what's going on in my life nor will they. I have quit in the past but I have q feeling this time will be worse because of the extensive use of the drug. I'm tryin to play it off as a bad cold, but It's only been 10 hours and I know It's going to get worse. I hope I can get threw this one last time, so I can live a normal life. I'm so tired of living this lie. It's hurting my soul and my wallet. I don't suggested anyone taking this , even if your doctor prescribes it. It will take over your life. Please pray for me, and good luck to all trying to kick this devil out of your life. Sincerely John.
- —Guest I'm ready to stop
- Had Cancer,Been on this crap over 2 yrs now,, in day 3 of detox, sucks..no more of this, I will win..
- —Guest Erek
This is the last time
- I've been on oxys on and off for 6 years. Started in high school cause drugs were my method for dealing with depression. At my worst, I was doing 20 200mg codeine a day, or up to 10 80mg oxys a day. My mother died of cancer on Christmas 2010. I had stollen her pills on and off for two months and quit cold turkey alittle over a month before she died due to guilt. Went over a year being clean, fell madly in love, got left and fell back due to depression. It was a quick relapse, about 2 weeks, but I went big instead of going hope. Did my last pill 25 hours ago, feel like shit; cold sweats, vomiting, fatigue, headache and pains but nothing I can't handle. We can all do this, just please, keep fighting. Life is too short to not live it.
- —Guest Em
- Theres a lot of symptoms missing from the list, also people who have used oxycontin and or oxynorm longer than 4 months will experience longer withdrawal symptoms
- —Guest tim
Can I get threw this
- I am on day 2 and I'm struggling but I keep telling myself that I can do this and I will do this. I used Oxy's majorly for the high I was put on them for about 1year when I had major surgery in my mouth. I need to be clean and live a hurdle free life. My wds are bad but I know I can beat them. I heard the first 48hours is the worst so hopefully that's true and I will start beating this devil of a med. any advice would be great
- —Guest Not smiling
- Does anyone get a constant tickle in throat when withdrawing
- —Guest Wanna stop
Thought I was crazy!
- I am a 50 year "young" woman who has been on Vicodan for almost 2 year's for various pain issues. My Dr. has finally said "No More" and prescribed Moloxicam(?) Does nothing, BUT, Seeing I only took 1/2 2 times a day I didn't think anything of it. Now it's been almost 2 week's and I've been wondering why I'm SO achy and moody. I can't imagine being in the position of some of the people in these stories. Give yourselves a BIG pat on the back if you get off these drug's on your own because it's just TOO easy to continue them and feel "Good" God Bless You All and look forward to a sober, pain free life!
- —Guest Sue
Thought I was safe
- I never ever abused oxy. I took less than prescribed because I was nervous about the possible dependancy. I was told that with proper use I was safe. When oxy contin became oxyneo my dr. decided to switch me to a different med. I took him 3 days to send in script to pharmacy and I learned that my caution meant nothing. I never once got the warm feeling that some describe. It never made me feel good and I never used it for anything but pain after multiple surgeries from age 2 to hip replacement age 40 with severe nerve damage. I didnt even take enough to completely control the pain fearing withdrawal. I collapsed after the first 30 hours without. I have NEVER been this ill. Hallucinations, violent vomiting and diarrhea that wasnt controlled by large amounts of imodium and gravol. Now taking hydromorph contin and terrified that I will face this demon again. Was so out of it that I didnt even call work for three days, may have cost me my job. Oxy should be illegal!
- —Guest jemslost
Withdrawal of Oxy
- Very sorry to hear everyone is experiencing so much pain with the withdrawal. I am trying to stop taking oxy for my back fusion but the withdrawal symtyms are worse than my pain? or seems to be as I cannot go long without taking them again just to stop my withdrawal. I was taking 60mg a day and started taking 54mg's a day for 3 days, and from there I am going to 48mg's and then 42mg's and so on until hopefully I can get completely off and clear of these deadly pills that we depend on. I just hope I can find something for my back pain that is not so addicting as what I have been taking for 9 years now. "It is not the strongest of the species that survives, nor the most intelligent, but the one most responsive to change." Charles Darwin. I sure hope that this change will help us.
- —Guest Guest
- Hi, my name is ashley and I'm an oxycontin addict. I've tried for years and years to kick this habit, always make it to the 2nd or 3rd day and quit :( I find it hard cause of work, can't work through the withdrawal. As I lay here tonight in my 18th hour without, god please give me strength to get off this :(
- —Guest ashley
my oxy withdrawal symptoms
- 5th day...too hot..too cold. no energy. Foods smell horrific and my fridge smells like a sewer. I can't sleep, but I'm so tired. Oxy is a tough recovery. Perhaps I should have decreased my dose gradually, but I just wanted to be done with it. Fentayl was worse than this when I got hooked after brain irradiation about 10 years ago. That detox took almost 3 weeks.
- —Guest Busker
Day 6 anxiety is worse
- I was taking percs exactly as prescribed and they worked wonders for pain. I have been on pain killers before and come off them just fine but never in this high a dose. I was taking 7.5's x 10 a day. I stopped cold turkey because the pain I was being treated for was gone. I thought cool now back to life. Wow was I wrong. I have had all the same symptoms as everyone else here, but the worst for me is the severe and I mean SEVERE anxiety. I went to the ER on day 5 and got clonodine. It helped with the physical anxiety but the mental anxiety is so intense I feel like killing myself at times. I is bizarre. I was never told that this drug could do this and have no clue why my doc did not tell me it would happen. I am not ever going on it like my doc told me too. I think I should have been taking maybe 3 a day and not 10. As it stands I never want to touch this crap again. I would not take it unless the pain was beyond unbearable. Because withdrawal is 100 x's worse. GL to all we need it.
- —Guest lonley